Revista de Saúde Pública
On-line version ISSN 1518-8787
Print version ISSN 0034-8910
LAVRADOR, Marco A.S. and SANCHES, Odécio. Speculation on the diphtheria infection in the Simples Stochastic Epidemic Model. Rev. Saúde Pública [online]. 1984, vol.18, n.1, pp.51-55. ISSN 1518-8787. http://dx.doi.org/10.1590/S0034-89101984000100006.
An epidemic outbreak according to a simple stochastic epidemic model, it was simulate, by means of a Fortran Programme, to formulate conjectures on infection rate values in the case of diphtheria in a household of five.
Keywords : Probability; Diphtheria; Simulation.